# SDR DALA2022100306428

- Difficulty date: September 25, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 81,650 hours, 10,818 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 DURING CABIN CHECK, FOUND ROD ASSY SPRING MISSING FROM THE DOOR 4L. CORRECTIVE ACTION: R/R L4 DOOR SPRING ROD PER A330 AMM 52-13 . (9034292)
